IDEAS home Printed from https://ideas.repec.org/a/spr/stpapr/v57y2016i3d10.1007_s00362-015-0677-z.html
   My bibliography  Save this article

A geometric bivariate time series with different marginal parameters

Author

Listed:
  • Predrag M. Popović

    () (University of Niš)

  • Miroslav M. Ristić

    () (University of Niš)

  • Aleksandar S. Nastić

    () (University of Niš)

Abstract

Abstract A new bivariate non-negative integer-valued autoregressive model of order one is introduced. The model is based on the binomial thinning operator. The univariate processes that compose the model are geometrically distributed with not necessarily equal mean parameters. Some properties of the model are derived and discussed. The unknown parameters are estimated and some of their asymptotic properties are derived and discussed. The model performance is tested on real data.

Suggested Citation

  • Predrag M. Popović & Miroslav M. Ristić & Aleksandar S. Nastić, 2016. "A geometric bivariate time series with different marginal parameters," Statistical Papers, Springer, vol. 57(3), pages 731-753, September.
  • Handle: RePEc:spr:stpapr:v:57:y:2016:i:3:d:10.1007_s00362-015-0677-z
    DOI: 10.1007/s00362-015-0677-z
    as

    Download full text from publisher

    File URL: http://link.springer.com/10.1007/s00362-015-0677-z
    File Function: Abstract
    Download Restriction: Access to the full text of the articles in this series is restricted.

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Nadjib Bouzar & K. Jayakumar, 2008. "Time series with discrete semistable marginals," Statistical Papers, Springer, vol. 49(4), pages 619-635, October.
    2. Varadhan, Ravi & Gilbert, Paul, 2009. "BB: An R Package for Solving a Large System of Nonlinear Equations and for Optimizing a High-Dimensional Nonlinear Objective Function," Journal of Statistical Software, Foundation for Open Access Statistics, vol. 32(i04).
    3. Mátyás Barczy & Márton Ispány & Gyula Pap & Manuel Scotto & Maria Silva, 2012. "Additive outliers in INAR(1) models," Statistical Papers, Springer, vol. 53(4), pages 935-949, November.
    4. Lee S. Dewald & Peter A. W. Lewis & Ed McKenzie, 1989. "A Bivariate First-Order Autoregressive Time Series Model in Exponential Variables (BEAR(1))," Management Science, INFORMS, vol. 35(10), pages 1236-1246, October.
    5. Robert Jung & Gerd Ronning & A. Tremayne, 2005. "Estimation in conditional first order autoregression with discrete support," Statistical Papers, Springer, vol. 46(2), pages 195-224, April.
    Full references (including those not matched with items on IDEAS)

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:stpapr:v:57:y:2016:i:3:d:10.1007_s00362-015-0677-z. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.